RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 2, Pages 219–229 (Mi tmf4757)  

Feynman rules for superfields in $N=1$ and $N=2$ supersymmetric Yang–Mills theories on the light cone

S. V. Ketov


Abstract: The paper considers $N=1$ supersymmetric Yang–Mills theories in dimensions $d=4$ and $d=6$ on the light cone. The $N=2$ theory in $d=4$ is obtained by dimensional reduction. The results are represented in the superfield formulation of Mandelstam. Feynman rules for the superfields are obtained. The well-known fact is confirmed that the $N=2$ theory in $d=4$ has only single-loop divergences in the gauge considered.

Full text: PDF file (948 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:2, 470–476

Bibliographic databases:

Received: 17.04.1984

Citation: S. V. Ketov, “Feynman rules for superfields in $N=1$ and $N=2$ supersymmetric Yang–Mills theories on the light cone”, TMF, 63:2 (1985), 219–229; Theoret. and Math. Phys., 63:2 (1985), 470–476

Citation in format AMSBIB
\Bibitem{Ket85}
\by S.~V.~Ketov
\paper Feynman rules for superfields in $N=1$ and $N=2$ supersymmetric Yang--Mills theories on the light cone
\jour TMF
\yr 1985
\vol 63
\issue 2
\pages 219--229
\mathnet{http://mi.mathnet.ru/tmf4757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800065}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 2
\pages 470--476
\crossref{https://doi.org/10.1007/BF01017903}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AVT5500005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4757
  • http://mi.mathnet.ru/eng/tmf/v63/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:180
    Full text:80
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019